MATHEMATICA BOHEMICA, Vol. 129, No. 3, pp. 305-312 (2004)

Some full characterizations of the strong
Mc Shane integral

Tuo-Yeong Lee

Tuo-Yeong Lee, Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1 Nanyang Walk Singapore 637616. Republic of Singapore, e-mail:

Abstract: Some full characterizations of the strong McShane integral are obtained.

Keywords: strong McShane integral, strong absolute continuity, McShane variational measure

Classification (MSC2000): 26B30, 26A36, 26A39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition